- -

Maximal closed loop admissible set for linear systems with non-convex polyhedral constraints

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Maximal closed loop admissible set for linear systems with non-convex polyhedral constraints

Show full item record

Pérez Soler, E.; Ariño Latorre, CV.; Blasco, X.; Martínez Iranzo, MA. (2011). Maximal closed loop admissible set for linear systems with non-convex polyhedral constraints. Journal of Process Control. 21(4):529-537. doi:10.1016/j.jprocont.2011.01.008

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/93512

Files in this item

Item Metadata

Title: Maximal closed loop admissible set for linear systems with non-convex polyhedral constraints
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica
Issued date:
Abstract:
[EN] This paper deals with the computation of the maximal closed-loop admissible set for linear systems with non-convex polyhedral constraints. These constraints are modeled as the union of a finite number of convex ...[+]
Subjects: Maximal admissible set , Non-convex constraints , Model predictive control , Stability
Copyrigths: Reserva de todos los derechos
Source:
Journal of Process Control. (issn: 0959-1524 )
DOI: 10.1016/j.jprocont.2011.01.008
Publisher:
Elsevier
Publisher version: http://doi.org/10.1016/j.jprocont.2011.01.008
Thanks:
This work was partially funded by projects DPI2008-02133 and DPI2008-06731/DPI Ministerio de Ciencia e Innovación – Spanish Government.
Type: Artículo

This item appears in the following Collection(s)

Show full item record